# SDR DALA1304136902

- Difficulty date: November 15, 2010
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 1473 S29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MX CHECK, MX REPORTED CORROSION ON VHF ANTENNA MOUNT STRUCTURE AREA BETWEEN BS 1460 -1480, S26 -30R. AREA WAS CLEANED UP AND NO CORROSION WAS FOUND ON ANTENNA MOUNT STRUCTURE, JUST THE EXTERNAL DOUBLERS WERE FOUND CORRODED.  REPAIR IAW ERA 486851-14.
